# SDR SWAA2012102608871

- Difficulty date: October 23, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 62,382 hours, 52,532 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PUNCTURED ON I/B FORE FLAP LOWER SURFACE.  REPAIRED FORE FLAP IAW SRM.
